# SDR USAA2010012090158

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, Y765 IAW A329 SRM 51-72-11 & EA 132838.
